# SDR QXEA200301064

- Difficulty date: September 7, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 4,219 hours, 3,256 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CHIMNEY ABOVE DOOR HAS A TORN SCREEN.  REMOVED AND REPLACED CHIMNEY.
